# SDR MWEA99796

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: 9911577
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR GRAB HANDLE ATTACH BRACKET IS BROKEN.  MAINTENANCE FITTED AND INSTALLED NEW ATTACH BRACKET.
